Welcome to KenricoCare. KenricoCare has been provided since 1985 and is supported by Kenrico medical doctors. We are priviledged to answer any of your health-related questions and will help you with our suggestions based on our expertise. Please refer to the posting guidelines below before you post your question.

Re(3): Diarrhea after using Chinese pads

Posted on December 18, 2019 at 01:14:53 AM by KenricoCare
Hi Mandelin,

There is a safety alert that Kenrico issued regarding to the imitation pads with China origin. You can view the alert from this link.

We believe you are experiencing poisoning symptoms. If you can provide us the symptoms in more details such as which section of your back (lower or upper) that experiences the pain, and the frequency of the headache attack, we will prescribe a thorough protocol for you.

All the best,
KenricoCare

Thread overview

Posting a reply disabled

You can't reply to this message because this message is too old.

KenricoCare is developed to meet the requirement of CE & ISO 9001:2015 Quality Management System.


Please visit the Distributors page if you have interest in becoming a Kenrico Distributor. KenricoCare is for medical support and consultation only, meaning that we do not allow posting of brand names or website links. A valid email address is required to post. We reserve the right to edit or delete posts that do not follow our posting guidelines. Further posting of deleted posts will cause you banned permanently.